MathSciNet Relay Station
MathSciNet bibliographic data
MR1055318 65H05 (58C15 90C30)
Wang, Xing Hua; Han, Dan Fu On dominating sequence method in the point estimate and Smale theorem. Sci. China Ser. A 33 (1990), no. 2, 135–144.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement